# SDR CA960304015

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970010217
- Condition: Cracked
- Location: Nr 2 Hyd Sys
- Part time: 16,571 hours
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN)HYDRAULIC LINE CRACKED. ALL HYDRAULIC FLUID LOST FROM #2 SYSTEM.
